# SDR FDEA202305090836

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 767-300
- Aircraft serial: 63125
- Aircraft time: 3,075 hours, 1,549 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Skin
- Part number: 113T2201414G
- Part serial: A0170000368
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

R/H WING INBD FWD FLAP LOWER SURFACE IS DENTED IN LINE WITH THE #8 MLG WHEEL ASSY. ACCOMPLISHED PERMANENT REPAIR OF DENT ON LOWER SURACE OF R/H WING INBRD MAIN   FLAP IAW B767 SRM 57-53-01-2R FIG 201 DETAIL 1 SHEET 1 AND SRM 51-70-10-2R, 51-70-03-OG
